Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567363
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert Hermann
Title: Cartanian geometry, nonlinear waves, and control theory
Additional book information: Interdisciplinary Mathematics, volumes 20 and 21, Math. Sci. Press, Brookline, Mass., Part A, 1979, xv + 501 pp., $50.00; Part B, 1980, xii + 585 pp., $60.00.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Clark R. Givens
Reviewer: Richard S. Millman
Journal: Bull. Amer. Math. Soc. 6 (1982), 467-478